# SDR SIMA20131206001

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 33,340 hours, 30,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT DOES NOT CHARGE.  R & R FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD
